# SDR AALA20140930005

- Difficulty date: September 29, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 45,412 hours, 7,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT SECOND AFT OF WING INOPERATIVE.  REPLACED BATTERY PACK TO EMER LIGHTS POWER SUPPLY M738.  OPERATIONS CHECKED NORMAL.
